# SDR AU010201

- Difficulty date: February 24, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: GENM2585013
- Condition: Burned
- Location: Galley
- Part time: 29,513 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(AUS) REAR GALLEY OVEN FAN MOTOR BURNT.
